Pacific Journal of Mathematics

The Sochocki-Plemelj formula for the functions of two complex variables.

Jerzy Górski

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 897-907.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037125

Mathematical Reviews number (MathSciNet)
MR0139765

Zentralblatt MATH identifier
0118.30104

Subjects
Primary: 32.99

Citation

Górski, Jerzy. The Sochocki-Plemelj formula for the functions of two complex variables. Pacific J. Math. 11 (1961), no. 3, 897--907. https://projecteuclid.org/euclid.pjm/1103037125


Export citation

References

  • [1] S. Bergman, Uber eine in gewissen Bereichen mit Maximumflachen gltige Integral darstellung der Funktionen zweier komplexer Variablen, Math. Z., 39 (1934), 76-94and 605-608.
  • [2] S. Bergman, An integral representation of functions of two complex variables, Rec. Math., 1 (43), (1936), 851-862.
  • [3] A. H. MapKymeBHM, TeopHH aHajiHTHecKHx yHKUHH, MocKBa 1950.
  • [4] C. H. Look and T. D. Chung, An extension of Privalof'stheorem, Acta Math. Sinica, 7 (1957), 144-165.
  • [5] F. Sommer, Uber die Integralformeln in der Funktionentheore mehrerer komplexen Veranderlichen, Math. Ann., 125 (1952), 172-182.
  • [6] A. Weil, L'integrale de Cauchy et les functions de plusieurs variables, Math. Ann., I l l (1953), 178-182.